Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have bubble under knee, looks bruised, swelling bubble on palate, fluid filled. What is it?

about a week ago I suddenly got a bubble under my skin just beneath my knee, where my shin starts. it looks bruised but I have had no injury to it. then today, I started to get a swelling bubble in the roof of my mouth. it is not painful, but uncomfortable. It feels like there is fluild inside it, but I have not had a burn or injury to my mouth either. Also there is some discoloration, like a bruise. any suggestions on what it could be?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query
You seem to have developed a fixed drug eruption.

It is a peculiar type of a drug reaction.
Round to oval bluish to purple spots or blisters can appear on body.
Try to recall all the drugs that you have taken prior to development of these lesions.
Take some oral antihistamines.
Apply some topical steroid over the lesions.

take Care in future not to take the same offending drugs again as the reaction can be more severe next time.

Hope it helps

Dr Geetika Paul
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor